Naldi Giovanni

Full professor
SSD
MAT/08 - NUMERICAL ANALYSIS
Competition sector
01/A5 - NUMERICAL ANALYSIS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16172
University email address
Web site

Education

Research

Publications
  • Mathematical study of a nonlinear neuron model with active dendrites / F. Cavarretta, G. Naldi. - In: AIMS MATHEMATICS. - ISSN 2473-6988. - 4:3(2019 Jul 18), pp. 831-846.
  • From dynamics to links: a sparse reconstruction of the topology of a neural network / G. Aletti, D. Lonardoni, G. Naldi, T. Nieus. - In: COMMUNICATIONS IN APPLIED AND INDUSTRIAL MATHEMATICS. - ISSN 2038-0909. - 10:2(2019), pp. 2-11.
  • A New Nonlocal Nonlinear Diffusion Equation for Data Analysis / G. Aletti, M. Moroni, G. Naldi. - In: ACTA APPLICANDAE MATHEMATICAE. - ISSN 0167-8019. - (2019). [Epub ahead of print]
  • Elastic net regularization in diffuse optical tomography applications / P. Causin, G. Naldi, R.M. Weishaeupl (PROCEEDINGS INTERNATIONAL SYMPOSIUM ON BIOMEDICAL IMAGING). - In: 2019 IEEE 16th International Symposium on Biomedical Imaging (ISBI 2019)[s.l] : IEEE, 2019. - ISBN 9781538636411. - pp. 1627-1630 (( Intervento presentato al 16. convegno IEEE International Symposium on Biomedical Imaging (ISBI) tenutosi a Venezia nel 2019.
  • Understanding Cerebellum Granular Layer Network Computations through Mathematical Reconstructions of Evoked Local Field Potentials / H. Parasuram, B. Nair, G. Naldi, E. D’Angelo, S. Diwakar. - In: ANNALS OF NEUROSCIENCES. - ISSN 0972-7531. - 25:1(2018), pp. 11-24.